... been taking 2pkts a day -Now my pharmacist says that he can no longer order--yikes! I've got only a couple packets left!! Last time I stopped taking it (for two months) my knee blew out because the muscle weakened. -Do not want to try that again.
Have they been discontinued or is there a problem with supply? If they have been discontinued you have a problem on your hands... your doctor will have to find an alternative. eg K-Phos MF, K-Phos Neutral, K-Phos No. 2, Uro-KP-Neutral, PHOS-NaK, Phospha 250 Neutral, Vis-Phos N
If they are in short supply your pharmacist may be able to locate more from other pharmacies, drug wholesalers etc. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2011 • 1 answer
Posted 23 Oct 2015 • 1 answer
Posted 15 Dec 2015 • 0 answers
Posted 27 Jun 2016 • 0 answers
Posted 5 Aug 2017 • 0 answers